# SDR REXA2012120401573

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,986 hours, 7,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TRACK LIGHT ON LEFT GALLEY SIDE BROKEN.  REMOVED & REPLACED EMERGENCY FLOOR TRACK LIGHT IN GALLEY (LEFT SIDE ) IAW CRJ 900 AMM 33-51-01.  ALL CHECKS GOOD AT THIS TIME.
